应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "05C40":
659 Zhi-hong HE, Mei LU
  Super Edge-connectivity and Zeroth-order General Randi? Index for -1 ≤ α < 0
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 659-668 [Abstract] (74) [HTML 1 KB] [PDF   KB] (34)
386 Yi-jie SHANG, Rong-xia HAO, Mei-mei GU
  Neighbor Connectivity of Two Kinds of Cayley Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (2): 386-397 [Abstract] (47) [HTML 1 KB] [PDF 0 KB] (3)
933 Ling-sheng SHI, Peng WU
  Conditional Connectivity of Bubble Sort Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 933-944 [Abstract] (79) [HTML 1 KB] [PDF 189 KB] (147)
685 Jiu-ying DONG, Xue-liang LI
  Upper Bound Involving Parameter σ2 for the Rainbow Connection Number
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 685-688 [Abstract] (940) [HTML 1 KB] [PDF 0 KB] (16)
201 Zhi-hong HE, Guo-jun LI, Xue-qin ZHOU
  Componentwise Complementary Cycles in Multipartite Tournaments
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (1): 201-208 [Abstract] (1720) [HTML 1 KB] [PDF 1 KB] (980)
First page | Prev page | Next page | Last pagePage 1 of 1, 5 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9